Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS St. Louis, MO

June 8, 2015Adams County, Illinois; Lewis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2015, 2:12 PM CDT for Adams County, Illinois; Lewis County, Missouri. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 2:12 PM CDT (19:12 UTC)
Expired
Jun 8, 2015, 3:15 PM CDT
In force
63 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IL, Lewis County, MO

The radar

The Quad Cities radar (KDVN), 174 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 2:50 PM CDTHAIL 1Ursa, IL
Jun 8, 2:55 PM CDTHAIL 0.5Ursa, ILHAIL SIZE THREE EIGHTHS OF AN INCH
Jun 8, 2:55 PM CDTHAIL 12 S Ursa, ILRELAYED BY WGEM
Jun 8, 3:06 PM CDTHAIL 1.55 Nne Quincy, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WUUS53 KLSX 081912
SVRLSX
ILC001-MOC111-082015-
/O.NEW.KLSX.SV.W.0077.150608T1912Z-150608T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN LEWIS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 315 PM CDT

* AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF WAYLAND...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CANTON...LA GRANGE...MENDON...CAMP POINT...MEYER...LIMA...URSA...
  LORAINE...FOWLER...PALOMA...COATSBURG AND COLUMBUS.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4025 9149 4020 9150 4020 9129 4020 9125
      4000 9091 3995 9146 4025 9165 4025 9150
TIME...MOT...LOC 1912Z 315DEG 27KT 4031 9159

HAIL...1.00IN
WIND...60MPH

$$

CVKING
4 follow-up statements
897 
WWUS53 KLSX 081931
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 PM CDT MON JUN 8 2015

ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
231 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LEWIS
AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...

AT 228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST 
OF CANTON...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...MENDON...CAMP POINT...LIMA...URSA...LORAINE...FOWLER...
PALOMA...COATSBURG AND COLUMBUS.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4025 9149 4020 9150 4020 9129 4020 9125
      4000 9091 3995 9146 4025 9165 4025 9150
TIME...MOT...LOC 1931Z 321DEG 27KT 4018 9145

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

CVKING
157 
WWUS53 KLSX 081943
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT MON JUN 8 2015

ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
243 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...

AT 242 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MENDON...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MENDON...CAMP POINT...URSA...LORAINE...FOWLER...PALOMA...COATSBURG
AND COLUMBUS.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4020 9160 4020 9150 4020 9125 4000 9091
      3995 9146
TIME...MOT...LOC 1944Z 321DEG 27KT 4010 9137

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

CVKING
116 
WWUS53 KLSX 081954
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 PM CDT MON JUN 8 2015

ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
254 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...

AT 252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...
AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MENDON...URSA...FOWLER...PALOMA...COATSBURG AND COLUMBUS.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4013 9155 4017 9120 3999 9103 3995 9146
TIME...MOT...LOC 1954Z 329DEG 28KT 4006 9143

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

CVKING
279 
WWUS53 KLSX 081958
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT MON JUN 8 2015

ILC001-MOC111-082015-
/O.CON.KLSX.SV.W.0077.000000T0000Z-150608T2015Z/
ADAMS IL-LEWIS MO-
258 PM CDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LEWIS AND NORTHERN ADAMS COUNTIES UNTIL 315 PM CDT...

AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...
AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS REPORT QUARTER SIZE HAIL IN URSA.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FOWLER...PALOMA...COATSBURG AND COLUMBUS.

THIS WARNING ALSO INCLUDES...
INTERSTATE 172 NEAR EXIT 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4013 9155 4017 9120 3999 9103 3995 9146
TIME...MOT...LOC 1959Z 329DEG 28KT 4003 9140

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:21 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 8, 12:21 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 PM CDT Mon Jun 8 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 422 AM CDT Mon Jun 8 2015

Thunderstorms continue to move through mainly east central and
southeast MO and southwest IL along and ahead of a weakening cold
front moving southeastward through our area.  These storms were very
efficient at producing high rainfall rates.  The front will continue
moving southeastward today as an upper level trough moves eastward
through the Great Lakes region.  The models continue to depict
strong upper level divergence this morning across portions of
central and southeast MO and southwest IL in the right entrance
region of an upper level jet streak moving northeastward through the
Great Lakes region just ahead of the upper level trough.  Most of
the precipitation this morning should occur across southeast MO and
southwest IL, generally south and east of STL.  The potential for
more showers/storms will continue across parts of southeast MO and
southwest IL this afternoon, with some of the models indicating the
possibility of a band of post frontal showers and storms moving
southeastward through west central and southwest IL this afternoon
into the evening hours in an area of enhanced instability ahead of a
northwest flow shortwave.

GKS

.LONG TERM:  (Tonight through Sunday)
Issued at 422 AM CDT Mon Jun 8 2015

May continue to have a few lingering showers/storms across parts of
IL and southeast MO this evening until the upper level trough shifts
east of our region and the atmosphere stabilizes.  Slightly cooler,
more normal minimum temperatures for tonight.  Tranquil and dry
weather on tap for Tuesday and Tuesday night.  Warmer and more humid
conditions Wednesday as the upper level ridge over the southern
Plains tries to build back northeastward into our area and the
850 mb temperatures rise.  A front will try to sag southward into
northeast MO and west central IL Wednesday afternoon and night.
While there will be little if any upper level forcing for convective
initiation along this front, plus possibly enough CIN to cap the
atmosphere Wednesday afternoon, there may eventually be scattered
convection along it Wednesday night as low to mid level warm air
advection increases ahead of a shortwave moving through the northern
Plains as indicated by the GFS and NAM models.  The ECMWF model
keeps the front north of our area and hence keeps it dry across our
forecast region through Wednesday night.  Thursday looks warm again
as the front lifts back northward with strong s-swly low level flow
in the warm sector and the convection mainly north and west of our
area.  More active weather for Friday into the weekend as an upper
level trough moving through the Great Lakes region sends a cold
front southeastward into our forecast area on Friday.  This front
will stall out over our area Friday night, and then begin to move
back northward as a warm front on Saturday as an upper level ridge
tries to build into our area from the southeastern US.

GKS

&&

.AVIATION:  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1220 PM CDT Mon Jun 8 2015

VFR conditions are expected with the only exception is if a shower
affects KUIN this afternoon with secondary cold front. Northwest
to west wind is expected.

Specifics for KSTL:
VFR conditions expected.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 11:47 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CDT MON JUN 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1147 AM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS WILL REDEVELOP ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT
ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...THEN FOR
MUCH OF THE AREA THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CVKING

In the hours before

Local storm report, Jun 8, 10:51 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     FLOOD            4 S BROWNSTOWN          38.94N  88.95W
06/08/2015                   FAYETTE            IL   MESONET

            HICKORY CREEK GAGE CRESTED AT 17.08...MAJOR FLOOD STAGE
            IS 17 FT.

&&

CVKING
Local storm report, Jun 8, 10:53 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     FLOOD            1 E MULBERRY GROVE      38.92N  89.25W
06/08/2015                   FAYETTE            IL   MESONET

            HURRICANE CREEK AT MULBERRY GROVE CRESTED AT 15.6 FT.
            FLOOD STAGE IS 13 FT.

&&

CVKING
Local storm report, Jun 8, 10:55 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     FLOOD            COFFEEN                 39.09N  89.39W
06/08/2015                   MONTGOMERY         IL   MESONET

            EAST FORK SHOAL CREEK AT COFFEEN CRESTED AT 12.5 FT.
            FLOOD STAGE IS 12 FT.

&&

CVKING
Local storm report, Jun 8, 11:03 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     FLOOD            HALLSVILLE              39.12N  92.22W
06/08/2015                   BOONE              MO   EMERGENCY MNGR

            MOUNT ZION CHURCH RD. BETWEEN HAGUE RD. AND HECHT RD.
            CLOSED DUE TO FLOODING.

&&

CVKING
Local storm report, Jun 8, 11:32 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1132 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HEAVY RAIN       ST. JACOB               38.72N  89.77W
06/08/2015  M2.80 INCH       MADISON            IL   TRAINED SPOTTER

&&

GOSSELIN
Special weather statement, Jun 8, 2:01 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT MON JUN 8 2015

ILZ095-MOZ019-082000-
ADAMS IL-LEWIS MO-
201 PM CDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS AND NORTHERN
ADAMS COUNTIES UNTIL 300 PM CDT...

AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WAYLAND TO 8 MILES NORTHEAST OF HAMILTON...AND MOVING SOUTHEAST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CANTON...
  QUINCY...
  LA GRANGE...
  MENDON...
  GOLDEN...
  CAMP POINT...
  CLAYTON...

THIS STORM WILL AFFECT WAKONDA STATE PARK.

THIS STORM WILL IMPACT...
INTERSTATE 172 FROM EXIT 15 TO EXIT 19.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:19 PM CDTSevere Thunderstorm WarningLSXAdams, Brown41 min
Jun 7, 7:59 PM CDTAreal Flood AdvisoryLSXAdams, Brown6 hr
Jun 7, 9:09 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike6 hr
Jun 7, 9:34 PM CDTRiver Flood WarningLSXMadison49 days
Jun 8, 12:21 AM CDTFlash Flood WarningLSXFayette, Montgomery8 hr
Jun 8, 1:29 AM CDTFlash Flood WarningLSXBond, Fayette, Marion6 hr
Jun 8, 5:03 AM CDTAreal Flood AdvisoryLSXClinton, Marion, Washington4 hr
Jun 8, 7:16 AM CDTRiver Flood WarningLSXFayette4 days
Jun 8, 7:31 AM CDTAreal Flood WarningLSXFayette, Montgomery6 hr
Jun 8, 7:55 AM CDTAreal Flood WarningLSXBond, Marion6 hr
Jun 8, 8:17 AM CDTAreal Flood WarningLSXFayette5 hr
Jun 8, 1:08 PM CDTAreal Flood WarningLSXFayette, Montgomery10 hr
Jun 8, 1:10 PM CDTAreal Flood WarningLSXBond, Fayette, Marion10 hr
Jun 8, 2:52 PM CDTSevere Thunderstorm WarningLSXAdams38 min
Jun 8, 3:29 PM CDTSevere Thunderstorm WarningLSXAdams, Pike46 min
Jun 8, 4:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 7, 7:01 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis29 min
Jun 7, 9:14 PM CDTAreal Flood AdvisoryLSXMonroe, Shelby6 hr
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe48 min
Jun 7, 10:38 PM CDTFlash Flood WarningLSXMonroe, Shelby8 hr
Jun 8, 12:38 AM CDTFlash Flood WarningLSXAudrain, Boone8 hr
Jun 8, 3:38 AM CDTRiver Flood WarningLSXMonroe54 hr
Jun 8, 6:29 AM CDTAreal Flood WarningLSXMonroe, Shelby5 hr
Jun 8, 6:40 AM CDTRiver Flood WarningLSXMarion34 hr
Jun 8, 8:27 AM CDTAreal Flood WarningLSXAudrain, Boone5 hr
Jun 8, 9:09 AM CDTRiver Flood WarningLSXLincoln48 hr
Jun 8, 10:41 AM CDTAreal Flood WarningLSXShelby22 hr
Jun 8, 5:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Jun 8, 6:08 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike25 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.